MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363800
Medical Device Problem Codes Premature Activation (1484); Difficult to Remove (1528); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Device evaluated by mfr: the main coil, the introducer sheath and the delivery wire were returned for evaluation.It was observed that the main coil was bent and stretched along the primary coil.Additionally, it had the coil arm detached.It was also observed that the delivery wire had a jumped coil.Dimensional inspection of the main coil and delivery wire revealed the components were within specification.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 19jan2026.It was reported that coil was unable to be withdrawn from the catheter and was prematurely detached.The target lesion was located in the abdominal aorta and left common iliac artery.A 10mm x 40cm interlock 35 was selected for use.During the procedure, there was no resistance to delivering in the catheter.When the pushing rod was delivered at one third, there was resistance.The coil still could not be delivered after several attempts, and then it was found that it had been detached in the catheter.Then the physician opened another coil, and there was no resistance to delivering in the catheter.After reaching the embolization position, the tip end was coiled up normally.However, since the embolization position was not ideal, the coil was attempted to be removed, but it was found that it could not be withdrawn and delivered.One half of the coil was in the catheter lumen.After withdrawal, it was found that the coil had been detached.The procedure was completed with another of the same device.There were no patient complications as a result of this event and the patient status was stable post procedure.However, device analysis revealed coil arm detached.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24344998
Report Number2124215-2026-08499
Device Sequence Number9836230
Product Code KRD
UDI-Device Identifier08714729795513
UDI-Public(01)08714729795513(17)280415(10)36311934
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363800
Device Catalogue NumberM001363800
Device Lot Number0036311934
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight42 KG